Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online
Ask a Urologist   »  

Treated for UTI and had allergic reaction. Had irritation and night sweating but no fever?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1827 Questions
I have been treated for UTI for over 2 weeks course but have had allergic reactions to the medicines that was to help me. now I do not have burning when I go to the bathroom anymore or pain in my abdominal but still have a feeling in my rear of irritation and night sweating but no fever that I'm aware of.

Posted Sat, 12 Oct 2013 in Urinary and Bladder Problems
Answered by Dr. Hari Charan Perigela 1 hour later
Brief Answer:
The infection is not fully controlled

Detailed Answer:
Thank you for posting in healtgcaremagic.

As per your query,it is evident that you are allergic to few drugs.
I would like to have some more information:
(i)whether urine is sent for Culture & sensitivity?If yes,what are the drugs which are sensitive?

Though you are allergic to few drugs,there are other medicines which work.

It is clear that your infection is not subsided completely.

You can use medicines like Amikacin injection,Merpenem injection with the consultation of your doctor which work in UTI.

If you have Urine examination reports,please send us as attachment.

Please drink plenty of water.
Apart from antibiotics,i prescribe Citralka syrup too.

Hope i answered your query.

If you have any questions,i will clarify further.

Wish you speedy recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor